SRS tried cold turky whoa!

Discussion in 'On Topic' started by Ludwig, Apr 11, 2006.

  1. Ludwig

    Ludwig New Member

    Joined:
    Aug 19, 2002
    Messages:
    4,226
    Likes Received:
    0
    Location:
    Brooklyn, NY
    I'm currently taking paxil for about six months now and stop taking them for about a week cause my social life is alot better than it was originally was. I experience some crazy shit! Sometimes when i close my eyes my heart beats twice or something like that, cant really describe it and doesnt feel good either. And oh yeah nausea from yesterday, probaly due to medication or i just chug protein shake too fast. Went back taking 20mg and I want to get off this shit:wtc: So i'm guessing the only way get off it is by lowering the dose, correct?
     
  2. Hello Kitty

    Hello Kitty New Member

    Joined:
    Apr 8, 2006
    Messages:
    37
    Likes Received:
    0
    With any anti depressant you should NEVER stop cold turkey. Everything you've discribed is from not taking the paxil. Call your doctor and have him tell you how he wants to slowly take you off of it.

    I took Lexapro for a year and it took me about a month to completely stop.
     
  3. Ludwig

    Ludwig New Member

    Joined:
    Aug 19, 2002
    Messages:
    4,226
    Likes Received:
    0
    Location:
    Brooklyn, NY
    Are you sure? Cause isnt there a term called "shock"? When I went back on paxil couple hours later I feel alot better.
     
  4. Hello Kitty

    Hello Kitty New Member

    Joined:
    Apr 8, 2006
    Messages:
    37
    Likes Received:
    0
    what do you mean "are you sure?" You did feel better once you took the medication. I was told to stay on it and not mess with it by both my Doctor and Therapist. When the time was right they started cutting back the doses.
    this was take right off Paxil.com:



    IMPORTANT SAFETY INFORMATION: WHAT DO I NEED TO KNOW ABOUT STOPPING PAXIL?
    Don’t stop taking Paxil before talking to your doctor since symptoms may result from stopping the medication, particularly when abrupt. Some patients have experienced symptoms on stopping Paxil, including: dizziness, sensory disturbances (including electric shock sensations and tinnitus), abnormal dreams, agitation, anxiety, nausea, sweating, mood fluctuations, headache, fatigue, nervousness and sleep disturbances.
     
  5. ebbnflo

    ebbnflo REAL- LAOT Hermit

    Joined:
    Nov 29, 2005
    Messages:
    970
    Likes Received:
    1
    Location:
    Arizona
    I got that kind of stuff from just taking a dose late when I was on Effexor.
    NO, do NOT go cold turkey. Tell your Dr. if you want to go off it and he/she will give you instructions on how to do so.

    Are YOU sure that the Paxil is not at least somewhat responsible for your improved outlook? Do you think it might turn crappy again if you go off?
     

Share This Page